# SDR SWAA2022012731048

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,883 hours, 20,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB IS CRACKED THAT IS UNDER UPPER T/E PANEL BETWEEN #7 AND #8 SPOILERS. / REMOVED AND REPLACED WEB PER SRM 51-40-02.
